# SDR CALA2022061301486

- Difficulty date: June 10, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N685UA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 64,654 hours, 11,733 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stiffener
- Part number: 141T293830
- Condition: Cracked
- Location: Sta 287
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - EA5310-07143 REV D OP002 RH NOSE WHEEL WELL VERTICAL STIFFENER ON STA287 BETWEEN WL159 TO 185 FOUND 2EA CRACKED. TRANSFER REF NON - ROUTINE WO.813498 AND ORIGINATED BY V914372 RH NOSE WHEEL WELL VERTICAL STIFFENER ON STA287 BETWEEN WL159 AND WL185 REPAIRED AS PER ECRA 5313-01101 REV - AND EA5310-07143 REV D OP004, WORK DETAIL REFER CARD SEQ1.1445. WORK ACCOMPLISHED BY MECH V897473, AND INSP BY V896834 RII APPROVED BY V896888, HX 341008. ADD EMP:V896888
